# SDR UHLA2011100900367

- Difficulty date: October 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 17,853 hours, 11,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION REAR GALLEY AND LAV FLOOR AT FR87 TO FR88.  REMOVED AND REPLACED SHEAR WEB AND SPLICE PLATE IAW SRM 51-42-02 AND 51-42-03.
